# SDR REXA2018092400870

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Flange
- Part number: 601R35226615
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING DOOR FLANGE / LANDING BENT AT AFT DOOR CUTOUT. REMOVED BENT ANGLES AND REPLACED WITH NEW ANGLES IAW SRM 51-42-06. LEAK CHECKED GROUND AIRCONDITIONING DOOR FLANGE LANDING, LEAK CHECK GOOD IAW AMM 21-20-03-420-003.
